Alert archive / Alabama / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 303, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Dec 25, 2012, 2:59 PM CST for Marengo County, Alabama. It was in force for 30 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 25, 2012, 2:59 PM CST (20:59 UTC)
- Expired
- Dec 25, 2012, 3:29 PM CST
- In force
- 30 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
County Marengo County, AL
The radar
The Birmingham radar (KBMX), 151 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 25, 3:15 PM CST | TORNADO 1 | 5 Sw Dixons Mill, AL | AN EF1 TORNADO SNAPPED OR UPROOTED NUMEROUS TREES FROM HOBOKEN ROAD TO SOUTHERN PINES DRIVE...WEST OF DIXONS MILL. |
| Dec 25, 3:20 PM CST | TSTM WND DMG | 2 W Dixons Mill, AL | TREES WERE BLOWN DOWN ALONG MARENGO ROAD 8 BETWEEN SWEETWATER AND DIXONS MILL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 25, 12:58 PM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.0 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1008 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
463
WUUS54 KBMX 252059
SVRBMX
ALC091-252145-
/O.NEW.KBMX.SV.W.0303.121225T2059Z-121225T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
259 PM CST TUE DEC 25 2012
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN MARENGO COUNTY IN SOUTHWEST ALABAMA...
* UNTIL 345 PM CST
* AT 254 PM CST...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
SOUTHWEST OF BASHI...OR 17 MILES NORTHWEST OF GROVE HILL...AND
MOVING NORTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
SWEET WATER...DIXONS MILL...WAYNE...SURGINER...SHILOH...MILLER...
MAGNOLIA AND FREDDIE JONES FIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST TUESDAY EVENING
FOR SOUTHWESTERN ALABAMA.
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX
LAT...LON 3199 8796 3200 8797 3237 8775 3225 8752
3221 8752 3198 8780
TIME...MOT...LOC 2059Z 214DEG 36KT 3196 8790
$$
612 follow-up statements
699
WWUS54 KBMX 252117
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
317 PM CST TUE DEC 25 2012
ALC091-252145-
/O.CON.KBMX.SV.W.0303.000000T0000Z-121225T2145Z/
MARENGO AL-
317 PM CST TUE DEC 25 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
MARENGO COUNTY UNTIL 345 PM CST...
AT 311 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BASHI...OR 20 MILES SOUTH OF LINDEN...MOVING NORTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
SWEET WATER...DIXONS MILL...WAYNE...SHILOH...MILLER...FREDDIE JONES
FIELD...THOMASTON...OCTAGON AND CALVARY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3199 8787 3202 8792 3211 8790 3237 8775
3225 8752
TIME...MOT...LOC 2117Z 213DEG 27KT 3206 8785
$$
61630
WWUS54 KBMX 252129
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
329 PM CST TUE DEC 25 2012
ALC091-252139-
/O.CAN.KBMX.SV.W.0303.000000T0000Z-121225T2145Z/
MARENGO AL-
329 PM CST TUE DEC 25 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MARENGO COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 8 PM.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3199 8787 3202 8792 3211 8790 3237 8775
3225 8752
TIME...MOT...LOC 2129Z 213DEG 27KT 3213 8779
$$
61What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 25, 2:14 PM CST, 45 minutes earlier.
Area forecast discussion, Dec 25, 2:14 PM CST, 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 214 PM CST TUE DEC 25 2012 .SHORT TERM... PDS TORNADO WATCH NUMBER 692 HAS BEEN ISSUED FOR SEVERAL COUNTIES IN OUR SOUTHWESTERN CWA...IN EFFECT UNTIL 8 PM. OUR CURRENT THINKING IS THAT WE'VE GOT AT LEAST A COUPLE HOURS BEFORE THE SEVERE THREAT STARTS TO RAMP UP IN THE BMX CWA. THE MAIN THING TO WATCH BETWEEN NOW AND THEN IS THE PROGRESS OF THE SURFACE LOW (NOW IN LA) AND ITS ASSOCIATED WARM FRONT (NOW STRETCHING WEST TO EAST ACROSS THE SOUTHERN FIFTH OF AL). AT 18Z...THE SURFACE LOW WAS A BIT FARTHER EAST THAN BOTH THE (12Z RUNS OF THE) NAM AND GFS HAD PREDICTED IT TO BE. IN FACT...THE NAM POSITION AND STRENGTH FORECAST AT 21Z WAS CLOSER TO THE ACTUAL AT 18Z...SO THE NAM IS ALREADY ABOUT 3 HOURS TOO SLOW. THE GFS WAS PRETTY GOOD ON STRENGTH...AND JUST A BIT SLOW (TOO FAR WEST). THE SURFACE PRESSURE FALLS BULLSEYE WAS NEAR GREENVILLE MS...WHICH SUGGESTS THE NORTHWEST MOVEMENT PREDICTED BY THE MODELS IS STILL VALID. SO...EVERYTHING BASICALLY HINGES ON THE WARM FRONT. ALL THE SURFACE BASED INSTABILITY WAS (AT 18Z) STILL SOUTH OF OUR CWA. BUT AS THE CURRENT LARGE RAIN MASS MOVES NORTHWARD...AND THE SURFACE LOW DEEPENS AND MOVES CLOSER TO ALABAMA...SOUTH WINDS SHOULD HELP PUSH THAT WARM FRONT NORTHWARD. THAT IS LIKELY TO LEAD TO DESTABILIZATION...WHICH IS ALSO EXPECTED TO SPREAD A GOOD BIT TO THE NORTH. THERE IS NO LACK OF SHEAR. THE MISSING INGREDIENT RIGHT NOW IS INSTABILITY. TIMING FOR THE HIGHEST SEVERE THREAT LARGELY DEPENDS ON STORM MODE. IF THERE IS NO SEVERE CELL DEVELOPMENT AHEAD OF THE MAIN LINE OF STORMS...THEN THE SEVERE WINDOW OF OPPORTUNITY IS RELATIVELY DECREASED. I'VE ROUGHLY TIMED IT OUT TO START AROUND 5 PM IN THE FAR WEST AND LAST AT LATE AS 2 AM IN THE EAST. IF DISCRETE CELLS WERE TO DEVELOP AHEAD OF THE MAIN LINE...THEN THAT WOULD ADD TIME ON TO THE BEGINNING OF THE PRECEDING TIMING. /61/ .LONG TERM... THE COLD FRONT WILL PUSH TO THE EAST OF CENTRAL ALABAMA BY 12Z TOMORROW. IN ITS WAKE...LIGHT RAIN WILL BE POSSIBLE...AS THE LOW MOVES TO THE NORTHEAST OF THE AREA. A STRONG PRESSURE GRADIENT WILL CAUSE WINDS TO BE SUSTAINED ABOVE 20 MPH...WITH GUSTS ABOUT 30 MPH...SO A WIND ADVISORY SEEMS APPROPRIATE FOR ALL OF CENTRAL ALABAMA THROUGH 00Z THURSDAY. HIGH PRESSURE WILL SETTLE INTO THE AREA...WITH MUCH COLDER AIR FILTERING IN FROM THE NORTHWEST. MOVING INTO FRIDAY...LOW PRESSURE WILL DEVELOP ALONG THE NORTHERN GULF COAST AND THEN MOVE TO THE NORTHEAST...PULLING MOISTURE INTO CENTRAL ALABAMA. A SHORTWAVE WILL ALSO MOVE THROUGH AND AID IN THE DEVELOPMENT OF SHOWERS AHEAD OF A COLD FRONT. THE COLD FRONT WILL PUSH THE SHOWERS THROUGH THE AREA DURING THE OVERNIGHT HOURS FRIDAY AND INTO SATURDAY. STILL DOES NOT LOOK LIKE TEMPERATURES WILL BE LOW ENOUGH TO SUPPORT FROZEN PRECIP. BEYOND SATURDAY...THE FORECAST THROUGH REMAIN DRY THROUGH THE REST OF THIS PACKAGE. 73 && .AVIATION... 18Z TAF DISCUSSION WIDESPREAD PRECIPITATION COVERS MOST OF THE TERMINALS AT THIS HOUR AND WILL MOVE INTO KANB OVER THE NEXT HOUR OR SO. ALONG THE LEADING EDGE OF THE PRECIPITATION CEILINGS ARE IFR BUT BEGIN TO LIFT FURTHER TO THE SOUTH. THE MAIN CHALLENGE IS HOW FAR WILL THE PRECIPITATION LIFT THROUGHOUT THE DAY. WENT A BIT PESSIMISTIC KEEPING KBHM AND KANB IFR AND MVFR THROUGHOUT THE TAF CYCLE. A BRIEF BREAK IN THE PRECIPITATION LOOKS TO OCCUR ACROSS THE OTHER TERMINALS THIS AFTERNOON. HOWEVER...THE ATMOSPHERE WILL QUICKLY RECOVER THIS AFTERNOON WITH WIDESPREAD SHOWERS AND THUNDERSTORMS EXPECTED TO DEVELOP ALONG THE FRONT. TRIED TO TIME OUT THE BEST POSSIBILITY OF THESE STORMS WITH A TEMPO GROUP IN THE TAFS. SHOWERS WILL QUICKLY EXIT THE AREA AFTER 09Z. GUSTY SOUTHERLY WINDS WILL BE POSSIBLE THIS AFTERNOON AND EVENING WITH GUSTY WESTERLY WINDS EXPECTED TOMORROW BEHIND THE FRONT. MA && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 45 45 29 46 27 / 100 30 10 10 10 ANNISTON 46 44 29 48 29 / 100 30 10 10 10 BIRMINGHAM 41 44 29 47 30 / 100 20 10 10 10 TUSCALOOSA 40 45 30 50 33 / 100 20 10 10 10 CALERA 42 44 30 49 32 / 100 20 10 10 10 AUBURN 48 48 32 49 35 / 100 20 10 10 10 MONTGOMERY 46 49 31 52 31 / 100 10 0 10 10 TROY 45 49 29 51 31 / 100 10 0 10 10 && .BMX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 6 PM THIS EVENING TO 6 PM CST WEDNESDAY FOR THE FOLLOWING COUNTIES: AUTAUGA...BARBOUR...BIBB...BLOUNT... BULLOCK...CALHOUN...CHAMBERS...CHEROKEE...CHILTON...CLAY... CLEBURNE...COOSA...DALLAS...ELMORE...ETOWAH...FAYETTE...GREENE... HALE...JEFFERSON...LAMAR...LEE...LOWNDES...MACON...MARENGO... MARION...MONTGOMERY...PERRY...PICKENS...PIKE...RANDOLPH... RUSSELL...SHELBY...ST. CLAIR...SUMTER...TALLADEGA...TALLAPOOSA... TUSCALOOSA...WALKER...WINSTON. &&
Hazardous weather outlook, Dec 25, 2:48 PM CST, 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 248 PM CST TUE DEC 25 2012 ALZ011>015-017>050-262100- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 248 PM CST TUE DEC 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. FOR THIS AFTERNOON THROUGH EARLY WEDNESDAY MORNING...TORNADOES... DAMAGING STRAIGHT LINE WINDS...AND LARGE HAIL ARE ALL POSSIBLE. SOME OF THE TORNADOES COULD BE STRONG. SEVERE THUNDERSTORMS COULD BEGIN THROUGH 5 PM SOUTHWEST...SPREADING QUICKLY ACROSS CENTRAL ALABAMA BETWEEN 5 AND 8 PM THE THREAT COULD LAST THROUGH 3 AM WEDNESDAY MORNING FOR AREAS NEAR THE GEORGIA STATE LINE. WHILE SEVERE THUNDERSTORMS AND TORNADOES ARE POSSIBLE AREA WIDE ACROSS CENTRAL ALABAMA...THE GREATEST THREAT AREA WILL BE ALONG AND SOUTHWEST OF A LINE FROM REFORM...TO TUSCALOOSA...TO CLANTON...TO MONTGOMERY. WITH ALL THAT SAID...A SIGNIFICANT SEVERE WEATHER EVENT IS EXPECTED FOR ALL OF CENTRAL ALABAMA THROUGH TONIGHT. PERSONS ACROSS CENTRAL ALABAMA SHOULD BE PREPARED FOR SEVERE WEATHER...AS CHRISTMAS PLANS WILL BE IMPACTED. ADDITIONALLY...WINDS OUTSIDE THUNDERSTORM AREAS MAY BECOME GUSTY WITH A FEW GUSTS INTO THE 30 -35 MPH RANGE OVERNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH SUNDAY. WINDS WILL BE RATHER BREEZY WEDNESDAY ACROSS CENTRAL ALABAMA BEHIND A STRONG COLD FRONT. SUSTAINED WINDS OF 15 TO 25 MPH...WITH GUSTS 30 TO 40 MPH...ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NECESSARY THROUGH EARLY WEDNESDAY MORNING. 75
In the hours before
Special weather statement, Dec 25, 1:40 PM CST, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
140 PM CST TUE DEC 25 2012
ALZ023-032-252030-
HALE AL-TUSCALOOSA AL-
140 PM CST TUE DEC 25 2012
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TUSCALOOSA AND NORTHERN
HALE COUNTIES UNTIL 230 PM CST...
AT 138 PM CST...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR MOUNDVILLE...OR 16 MILES SOUTH OF NORTHPORT...
MOVING NORTHEAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
TUSCALOOSA...
HOLT...
SHELTON STATE COMMUNITY COLLEGE...
MCFARLAND MALL...
BRYANT DENNY STADIUM...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3347 8737 3330 8715 3290 8764 3297 8774
3299 8771 3302 8772 3302 8780
TIME...MOT...LOC 1941Z 222DEG 29KT 3303 8764
MALocal storm report, Dec 25, 2:28 PM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
228 PM CST TUE DEC 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0126 PM TSTM WND DMG GEIGER 32.87N 88.31W
12/25/2012 SUMTER AL EMERGENCY MNGR
A FEW TREES AND POWER LINES WERE BLOWN DOWN IN GEIGER
ALONG HIGHWAY 17. A FEW MOBILE HOMES HAD THEIR
UNDERPINNED REMOVED. WINDS WERE ESTIMATED AT 40 TO 50
MPH.
&&
LINHARESLocal storm report, Dec 25, 2:35 PM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
235 PM CST TUE DEC 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0149 PM TSTM WND DMG 2 S MOUNDVILLE 32.97N 87.63W
12/25/2012 HALE AL EMERGENCY MNGR
SEVERAL TREES WERE BLOWN DOWN IN A SMALL AREA ALONG
HIGHWAY 69 SOUTH OF MOUNDVILLE. WINDS WERE ESTIMATED 50
TO 55 MPH.
&&
LINHARESThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 25, 10:10 AM CST | Dense Fog Advisory | BMX | Autauga, Barbour, Blount, Bullock, Calhoun, Chambers and 24 more | 110 min |
| Dec 25, 1:40 PM CST | Special Weather Statement | BMX | Tuscaloosa | 50 min |
| Dec 25, 2:22 PM CST | Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 25 hr |
| Dec 25, 2:35 PM CST | Severe Thunderstorm Warning | BMX | Jefferson, Tuscaloosa | 40 min |
| Dec 25, 4:13 PM CST | Special Weather Statement | BMX | Sumter | 32 min |
| Dec 25, 4:33 PM CST | Severe Thunderstorm Warning | BMX | Greene, Pickens, Sumter | 42 min |
| Dec 25, 5:04 PM CST | Areal Flood Advisory | BMX | Greene, Hale, Marengo, Pickens, Sumter, Tuscaloosa | 3 hr |
| Dec 25, 5:08 PM CST | Severe Thunderstorm Warning | BMX | Tuscaloosa | 67 min |
| Dec 25, 5:15 PM CST | Severe Thunderstorm Warning | BMX | Greene, Pickens | 15 min |
| Dec 25, 5:23 PM CST | Tornado Warning | BMX | Marengo, Sumter | 29 min |
| Dec 25, 5:47 PM CST | Severe Thunderstorm Warning | BMX | Greene, Hale, Marengo, Sumter | 47 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.